Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Generalization of Routh’s Triangle Theorem

Árpád Bényi and Branko Ćurgus
The American Mathematical Monthly
Vol. 120, No. 9 (November 2013), pp. 841-846
DOI: 10.4169/amer.math.monthly.120.09.841
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.09.841
Page Count: 6
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
A Generalization of Routh’s Triangle Theorem
Preview not available

Abstract

Abstract We prove a generalization of the well-known Routh’s triangle theorem. As a consequence, we get a unification of the theorems of Ceva and Menelaus. A connection to Feynman’s triangle is also given.

Page Thumbnails